Journal of the Mathematical Society of Japan

Finite groups with trivial class groups

Shizuo ENDO and Yumiko HIRONAKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 31, Number 1 (1979), 161-174.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240319485

Digital Object Identifier
doi:10.2969/jmsj/03110161

Mathematical Reviews number (MathSciNet)
MR0519042

Zentralblatt MATH identifier
0396.20004

Subjects
Primary: 12A57
Secondary: 20D99: None of the above, but in this section

Citation

ENDO, Shizuo; HIRONAKA, Yumiko. Finite groups with trivial class groups. J. Math. Soc. Japan 31 (1979), no. 1, 161--174. doi:10.2969/jmsj/03110161. https://projecteuclid.org/euclid.jmsj/1240319485


Export citation